Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 9 (1986), Issue 3, Pages 471-483
http://dx.doi.org/10.1155/S0161171286000601

Decay of solutions of a system of nonlinear Klein-Gordon equations

1Institute of Mathematics, UFRJ P.O. Box 68530, Rio de Janeiro, RJ, Brazil
2National Laboratory for Scientific Computation, LNCC/CNPq, Lauro Muller 455 22290, Botafogo, Rio de Janeiro, RJ, Brazil

Received 20 November 1985

Copyright © 1986 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

José Ferreira and Gustavo Perla Menzala, “Decay of solutions of a system of nonlinear Klein-Gordon equations,” International Journal of Mathematics and Mathematical Sciences, vol. 9, no. 3, pp. 471-483, 1986. doi:10.1155/S0161171286000601